RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 11  


Trigonometric series with rapidly decreasing coefficients
S. Galstyan, R. I. Ovsepian
3
Igusa modular forms and 'the simplest' Lorentzian Kac–Moody algebras
V. A. Gritsenko, V. V. Nikulin
27
Criteria of instability of surfaces of zero mean curvature in warped Lorentz products
V. A. Klyachin, V. M. Miklyukov
67
Existence of limit values of the solutions of a polyharmonic equation on the boundary of a domain
V. P. Mikhailov
89
Relative elliptic theory and the Sobolev problem
B. Yu. Sternin, V. E. Shatalov
115
Two external problems for trigonometric polynomials
V. A. Yudin
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019